| Model Number |
MMT-7008A |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
05/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose level.Customer's blood glucose value was 49 mg/dl at the time of the incident.The customer also stated that sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 161 mg/dl and the sensor glucose was 54 mg/dl at the time of the incident.Low limit setting was 80 mg/dl.The customer¿s other blood glucose was 179 mg/dl, 173 mg/dl and the customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The customer was assisted with troubleshooting and declined for low blood glucose.The device will not be returned for analysis.